# SDR CALA2013082690726

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 74,895 hours, 27,879 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WOULD NOT ARM.  FOUND SURVIVAL KIT CORD BLOCKING LANYARD.  STOWED CORD, ARMED DOOR SEVERAL TIMES, OPERATIONS CHECKED GOOD.
